# SDR DALA2024022602661

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500i-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0214832) FWD CARGO FS 500I-520 INTERCOSTAL DAMAGED. REMOVED AND REPLACED INTERCOSTAL FS 500I-520 IAW BOEING 737-800 SRM 51-40-02.
